SciELO - Scientific Electronic Library Online

 
vol.27 issue1DEUX EXEMPLES DE CALCUL EXPLICITE DE COHOMOLOGIE DE DOLBEAULT FEUILLETÉESHARP INEQUALITIES FOR FACTORIAL n author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

LI, HONG-YAN  and  SHI, FU-GUI. OR-CONVERGENCE AND WEAK OR-CONVERGENCE OF NETS AND THEIR APPLICATIONS. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.1, pp.81-96. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172008000100005.

In this paper, the theory of OR-convergence and weak OR-convergence of nets is introduced in L-topological spaces by means of neighborhoods and strong neighborhoods of fuzzy points based on Shi’s O-convergence. It can be used to characterize preclosed sets, preopen sets, δ-closed sets, δ-open sets, near compactness and near S*-compactness

Keywords : L-space; neighborhood; strong neighborhood; OR-convergence; weak OR-convergence.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License